# SDR UPS96220449

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, LEFT ELEVATOR 2ND FROM O/B STATIC WICK BASE IS LOOSE.  FOUND CORRODED SKIN UNDER BASE AND REPAIRED IAW SRM 55-20-01.
